MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 60IN 1 S/A TP-1; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 60IN 1 S/A TP-1; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number 824G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Event or Problem Description
It was reported that a patient underwent a mastopexy with prosthesis procedure on (b)(6) 2019 and suture was used.It was reported that the threads were bursting easily.A similar product was used to continue the procedure.No adverse patient consequences reported.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional evaluation summary: an empty opened overwrap, a foil with an empty folder and a dispensed needle suture of product code 824, lot mbh211 were received for analysis.During the visual inspection of the sample, no defects were observed.The swage and attachment area were noted to be as expected.The suture was examined along of strand and no defects or damaged were noted.A functional test was performed on the samples and the tensile force met the requirements.Per the condition of the sample, no performance breakage suture was observed, and the tested sample met the finished goods requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.

Brand Name
ETHLN BLK 60IN 1 S/A TP-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8445879
Report Number2210968-2019-79628
Device Sequence Number16897399
Product Code GAR
UDI-Device Identifier10705031013667
UDI-Public10705031013667
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2023
Device Catalogue Number824G
Device Lot NumberMBH211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer02/28/2019
Initial Report FDA Received Date03/22/2019
Supplement Report FDA Received Date05/06/2019
Patient Sequence Number1